Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2023 | Journal Article | LibreCat-ID: 34814
@article{Hanusch_2023, title={A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus}, volume={75}, DOI={10.4153/s0008414x21000596}, number={1}, journal={Canadian Journal of Mathematics}, publisher={Canadian Mathematical Society}, author={Hanusch, Maximilian}, year={2023}, pages={170–201} }
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34786
@article{Glöckner_Willis_2021, title={Decompositions of locally compact contraction groups, series and extensions}, volume={570}, DOI={https://doi.org/10.1016/j.jalgebra.2020.11.007}, journal={Journal of Algebra}, author={Glöckner, Helge and Willis, George A.}, year={2021}, pages={164–214} }
LibreCat
| DOI